# SDR 2001F00046

- Difficulty date: April 30, 2001
- Submitted: June 27, 2001
- Operation: General aviation
- Aircraft: N26621
- Make and model: Cessna 550
- Aircraft serial: 5500593
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65241263
- Condition: Cracked
- Location: Aileron
- Part time: 7,855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE INSPECTION THE LEFT AILERON WAS REMOVED.  UPON REMOVAL THE LEADING EDGE SKIN AT THE WEIGHT ATTACHMENT SCREWS WAS FOUND CRACKED.  THIS HAD ALLOWED THE SKIN TO CRACK ABOVE AND BELOW A SCREW APPROX. .5000.  THE RIGHT AILERON WAS ALSO REMOVED AND TWO OF THESE LEADING EDGE WEIGHT SCREWS WERE ALSO FOUND LOOSE.
